• doriefish's Avatar
  • doriefish's Avatar

    doriefish asked a questionHead & Neck/Throat Cancer

    I think the IV steroid my husband gets with his chemo is making him crazy!

    7 answers
    • AmandaH's Avatar
      AmandaH

      Yes the steroids make me super jittery and irritable. I can't sleep and feel like I want to jump out of my skin. I find benadryl helpful.

      over 4 years ago
    • mgm48's Avatar
      mgm48

      I echo the others - Talk to your oncologist - my dosage has been reduced and it's a bit better. I would also recommend exercise. I take a long bicycle ride nearly every day, it seems to wear off the steroids.
      Keep it positive and smile:)

      over 4 years ago
    • Clyde's Avatar
      Clyde

      All chems affect me negatively and in ways that are extreme compared to other people (even herbals can send me off the edge). Its unfortunate that you have to deal with this, but there probably isn't anything he, or modern medicine can do to prevent it. Stay strong.

      over 4 years ago
  • doriefish's Avatar

    doriefish started following

    User: Candy

  • doriefish's Avatar

    doriefish started following

    User: sunny17

  • doriefish's Avatar

    doriefish started following

    User: Hafa

  • doriefish's Avatar

    doriefish started following

    User: GregP_WN